# SDR CA980915008

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Condition: Cracked
- Location: Arm
- Part time: 639 hours
- Component: Aerosp, 355A31000106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 CRACKS FOUND ON POS-FLIGHT INSPECTION.  ONE CRACK DRESSED OUT PER MRR 62.20.00.772.  SECOND CRACK WAS BEYOND LIMITS PER MWC 62.20.00.601.  PART TC:  1,409.
